# SDR AALA960883

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED, CRACKED AT FASTENER HOLE STATION 380 STRINGER 21 TO 22R.  REMOVED CRACKED AREA AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 5-8.  (M)
